MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS
Catalog Number 663518
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6.Investigation summary: based on the investigation results, the reported issue of the customer experiencing carryover was not confirmed.Investigation results that were performed on the indicated failure mode were the following: the complaint trend and service notes were reviewed.The potential cause for the customer experiencing carryover was not determined.A long clean was performed for maintenance.No further problems were noted, and the instrument was confirmed to be functioning as expected.Although the instrument was used for diagnostic testing, the issue was resolved before the patient sample results were used for any diagnosis or treatment.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that during use with bd facslyric¿ carryover involving patient samples occurred.There was no impact to patient.The following information was provided by the initial reporter: customer called in stating that they are experiencing carryover from 1 tube to the next tube.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: h.6 idmrf annex g code: g04069.Investigation summary: based on the investigation results, the reported issue of the customer experiencing carryover was confirmed.Investigation results that were performed on the indicated failure mode were the following: the complaint trend, device history record (dhr), and service notes were reviewed.The potential cause for the customer experiencing carryover was a clogged or dirty fluidics line.A long clean was performed by the customer, which was instructed by a tse (technical support engineer) no further problems were noted, and the instrument was confirmed to be functioning as expected.Although the instrument was used for diagnostic testing, the issue was resolved before the patient sample results were used for any diagnosis or treatment.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description

Brand Name
BD FACSLYRIC¿
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
fahmy razak - mdr
155 north mccarthy boulevard
milpitas, CA 95035
8772328995
MDR Report Key21421496
Report Number3027394506-2025-00004
Device Sequence Number7763770
Product Code OYE
UDI-Device Identifier00382906635181
UDI-Public(01)00382906635181(11)200602
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K201814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number663518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer03/12/2025
03/25/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date03/12/2025
03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown